# SDR CA040225013

- Difficulty date: February 18, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,724 hours
- Engine: Allsn 250C20B
- System (JASC): 2140 · Heating System
- Part: Bearing
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT PILOT COULD SMELL SOMETHING ABNORMAL, HE LOOKED AT CB PANEL AND NOTICED HELICRAFT HEATER CB SWITCH HAD TRIPPED. HE THEN TURNED OFF BLEED AIR TO PREVENT HEAT DAMAGE, ONCE BLOWER WAS REMOVED IT WAS DETERMINED THAT THE BEARINGS HAD FAILED.
